# SDR FDEA201103171057

- Difficulty date: March 17, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 42,388 hours, 21,828 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Part number: 647520201
- Part serial: 7643
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT, ECAM "HYD LO QTY-GREEN"  ALERT TURNED OFF GREEN PUMPS, QTY WAS RED DOT 1.3  GALLONS.  WITH GREEN PUMPS OFF QTY REMAINED 1.3 TILL AFTER  LANDING. HYD PUMPS NEVER WERE OPERATED DRY, HYD  PUMPS ALLWAYS HAD OPERATING PRESS TILL SHUTOFF,  THEN ALLWAYS HAD COOLING HYD FLUID AFTER ACFT LANDING INDICATION BACK TO NORMAL.  NO EXTERNAL LEAK FOUND.  PERFORMED WIRING CHECK 25GQ (GREEN XMTR) TO 2GQ (O/H GREEN IND) FOUND ALL NORMAL.  REQUEST REPLACE 25GQ GREEN TRANSMITTER.    SERVICED GREEN HYD RESERVOIR.   RESTRORED FREE FALL SYS TO NORMAL CONFIGURATION.  OPS AND LEAK CHECKED NORMAL.  RAN BOTH ENG AND OPS CHECKED BOTH GREEN EDP FOUND NORMAL. CYCLED FLT CONTROL SURFACE GREEN INDICATION NORMAL. REF MM 29-31-11-04,MM12-12-29-00-0,MM32-33-00-00,MM29-11-32-04-01,
